# SDR IXXA0500130O

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,734 hours, 17,524 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X7020256D
- Part serial: A80625
- Condition: Broken
- Location: Recirculation
- Part time: 67,734 hours, 17,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM VTBU, A SLIGHT BURNING SMELL WAS DETECTED DURING CRUISE WHEN USING LEFT RECIRC FAN.  FAN WAS TURNED OFF AND SMELL WENT AWAY.  MAINTENANCE REMOVED AND REPLACED THE LT RECIRC FAN IAW ALL APPLICABLE MANUALS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
